# SDR SWAA2023062270117

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 69,440 hours, 41,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ESCAPE SLIDE PRESSURE GAUGE BELOW LIMITS GAUGE PRESSURE A BIT BELOW LIMITS<[01] R AND R ESCAPE SLIDE IAW AMM 25-66-01; MT 725-61-06.
